By Adan Salazar | INFOWARS.COM
‘A link is plausible and should be investigated,’ says UK reproductive immunologist
A UK immunologist is calling for an investigation into scores of reports that the Covid vaccine has caused changes to women’s menstrual cycles.
In an editorial published Thursday in the British Medical Journal, Dr. Viki Male, an immunologist and reproductive lecturer at Imperial College London, urged UK health regulators to investigate reports of menstrual changes.
“Changes to periods and unexpected vaginal bleeding are not listed, but primary care clinicians and those working in reproductive health are increasingly approached by people who have experienced these events shortly after vaccination,” Male wrote under a sub-headline stating, “A link is plausible and should be investigated.”
“More than 30,000 reports of these events had been made to MHRA’s yellow card surveillance scheme for adverse drug reactions by 2 September 2021, across all Covid-19 vaccines currently offered.”
Male says while studies have dismissed the Covid vaccine’s affect on fertility, the fact there have been numerous reports of menstrual changes may suggest it’s an immune response to the vaccine.
“Menstrual changes have been reported after both mRNA and adenovirus vectored covid-19 vaccines, suggesting that, if there is a connection, it is likely to be a result of the immune response to vaccination rather than a specific vaccine component,” she wrote.
“Vaccination against human papillomavirus (HPV) has also been associated with menstrual changes,” Male added.Release the warrior in you by capitalizing on hot deals you won’t find anywhere else!
Male argues more research is needed to investigate the mechanism causing the suspected immune reaction.
The issues were documented in an Instagram feed that went viral with women posting their own personal stories of menstrual cycle changes, including “heavier and more painful periods” and “breakthrough bleeding in the middle of a cycle after getting the shot.”https://api.banned.video/embed/607883e137494025d4bda2ae
In a recent video describing severe vaccine side effects published by a vaccine injury victim, she described having 6 “heavy” menstrual cycles within four months.
“Since the vaccination on the third of May, I’ve had 6 menstrual periods so heavy that I wanted to faint,” the woman stated.
Follow the author on Gab: https://gab.ai/adansalazar